# SDR SWAA2024110143902

- Difficulty date: October 1, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241AAF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] FABRICATED NEW CABIN FLOOR PANEL 241AAF IAW SRM 53-00-50-2R-0 PARA 1. A. NOTE:;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
